# SDR QXEA200301220

- Difficulty date: October 6, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 4,732 hours, 3,763 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2467 AFTER SETTING TAKEOFF THRUST AND AT 65 KIAS, RECEIVED LT THRUST REVERSER UNSAFE CAUTION LIGHT. ABORTED TAKE OFF. REMOVED AND REPLACED LEFT HAND ICV. OPERATIONAL CHECKS GOOD AND AIRCRAFT WAS RETURN TO SERVICE.
